Alert archive / Texas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 95, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 25, 2006, 8:56 PM CDT for Anderson County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2006, 8:56 PM CDT (01:56 UTC)
- Expired
- Apr 25, 2006, 9:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Anderson County, TX
The radar
The Shreveport radar (KSHV), 177 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1671 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KFWD 260156 SVRFWD TXC001-260230- /O.NEW.KFWD.SV.W.0095.060426T0156Z-060426T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 856 PM CDT TUE APR 25 2006 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ANDERSON COUNTY IN NORTHEAST TEXAS * UNTIL 930 PM CDT * AT 856 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM 7 MILES NORTH OF PALESTINE...MOVING EAST AT 45 MPH. THIS STORM WAS CAPABLE OF PRODUCING QUARTER SIZE HAIL. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL EASTERN ANDERSON COUNTY AT 910 PM FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THIS STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THIS STORM HAS PASSED. LAT...LON 3195 9571 3177 9570 3177 9541 3197 9546 $$ 82
2 follow-up statements
000 WWUS54 KFWD 260222 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 921 PM CDT TUE APR 25 2006 TXC001-260230- /O.CON.KFWD.SV.W.0095.000000T0000Z-060426T0230Z/ ANDERSON TX- 921 PM CDT TUE APR 25 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 930 PM CDT FOR SOUTHEASTERN ANDERSON COUNTY... AT 921 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 10 MILES EAST OF PALESTINE...MOVING EAST AT 30 MPH. FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THIS STORM HAS PASSED. LAT...LON 3182 9569 3152 9564 3161 9524 3186 9537 $$ DUNN
000 WWUS54 KFWD 260228 RRA SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 929 PM CDT TUE APR 25 2006 TXC001-260239- /O.EXP.KFWD.SV.W.0095.000000T0000Z-060426T0230Z/ ANDERSON TX- 929 PM CDT TUE APR 25 2006 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ANDERSON COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 929 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING WEAKENED AND WAS NO LONGER SEVERE. LAT...LON 3182 9569 3152 9564 3161 9524 3186 9537 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:33 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Apr 25, 6:33 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE FORT WORTH TX 633 PM CDT TUE APR 25 2006 .AVIATION... TSRA SHOULD STAY SOUTH OF METRO AIRPORTS THIS EVENING...WITH KACT LIKELY TO BE AFFECTED FOR THE NEXT COUPLE OF OURS. OTHERWISE...CIGS WL CONTINUE TO LIFT THIS EVENING AND OVERNIGHT...BECOMING SCT BY 15Z. 80 && .DISCUSSION... 336 PM CDT... COLD FRONT CONTINUES TO MOVE SOUTH THROUGH CENTRAL TX THIS AFTN AND IS CURRENTLY DRAPED ACROSS THE SOUTHERN ROW OF COUNTIES. A CLUSTER OF ELEVATED THUNDERSTORMS HAS DEVELOPED OVER THE WESTERN CWA DURING THE LAST HOUR WITH FORCING BEING MAXIMIZED ALONG THE H85 FRONTAL BOUNDARY. A WEAK EMBEDDED S/W IS ALSO INDICATED BY THE RUC TO BE APPROACHING CENTRAL TX THIS AFTN. ALTHOUGH BETTER SEVERE CHANCES WILL REMAIN WELL TO THE SOUTH OF THE AREA...THESE ELEVATED STORMS WILL BE CAPABLE OF PRODUCING MARGINALLY SEVERE HAIL THROUGH THE EVENING. WILL MAINTAIN THE 20/30 POPS FOR THE ELEVATED CONVECTION OVER THE CENTRAL COUNTIES THIS EVENING THEN HAVE HIGHEST POPS CONFINED TO THE SOUTHERN COUNTIES FOR THE OVERNIGHT HOURS. EXPECT A COOL AND CLOUDY NIGHT TONIGHT THEN...SUBSIDENCE OVERSPREADS THE AREA EARLY TOMORROW WITH A GRADUAL CLEARING EXPECTED BY LATE MORNING. THE MIDDLE OF THE WEEK WILL BE RATHER NICE WITH COOL TEMPS AND PARTLY CLOUDY SKIES. CONDITIONS DETERIORATE BY THE END OF THE WEEK AS MEDIUM RANGE GUIDANCE CONTINUES TO SUGGEST A POTENT SLOW MOVING UPPER LOW APPROACHING THE AREA. DEEP GULF MOISTURE SURGES NORTHWARD WITH ANOTHER FRONT MOVING THROUGH SOMETIME ON SATURDAY. SOME DISCREPANCIES STILL EXIST WITH TIMING...BUT WILL SHOW INCREASING POPS FOR FRI/SAT. TEMPS SLOWLY WARM THROUGH THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 49 69 51 80 / 20 10 0 10 WACO, TX 51 72 52 81 / 30 10 0 10 PARIS, TX 48 69 45 75 / 20 10 0 10 DENTON, TX 45 69 48 79 / 10 10 0 10 MCKINNEY, TX 48 69 47 77 / 20 10 0 10 DALLAS, TX 50 69 51 80 / 20 10 0 10 TERRELL, TX 50 70 47 80 / 20 10 0 10 CORSICANA, TX 52 72 52 80 / 20 10 0 10 TEMPLE, TX 54 74 55 82 / 30 10 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && DUNN
Hazardous weather outlook, Apr 25, 5:07 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 507 PM CDT TUE APR 25 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-262215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 507 PM CDT TUE APR 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS EVENING...FOR AREAS ALONG AND SOUTH OF I-20. LARGE HAIL IS THE PRIMARY THREAT...BUT GUSTY WINDS...LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING WILL ALSO CREATE A THREAT. STORMS SHOULD WEAKEN SOMEWHAT AFTER SUNSET. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES WILL RETURN TO NORTH TEXAS FRIDAY MORNING THROUGH SUNDAY AFTERNOON. THE BEST CHANCES FOR THUNDERSTORMS AT THIS TIME WILL BE OVER THE NORTHERN HALF OF NORTH TEXAS FRIDAY NIGHT. THE SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED ALONG AND SOUTH OF I-20 THROUGH THIS EVENING.
In the hours before
Local storm report, Apr 25, 7:57 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
757 PM CDT TUE APR 25 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM HAIL WOODWAY 31.50N 97.23W
04/25/2006 E0.88 INCH MCLENNAN TX PUBLIC
RELAYED BY MEDIASpecial weather statement, Apr 25, 8:05 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 805 PM CDT TUE APR 25 2006 TXZ135-148-260130- ANDERSON-HENDERSON- 805 PM CDT TUE APR 25 2006 ...SIGNIFICANT WEATHER UPDATE... AT 805 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS BETWEEN EUREKA AND KERENS...MOVING EAST AT 45 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ATHENS...CAYUGA...COFFEE CITY...ELKHART...FRANKSTON...MALAKOFF...MONTALBA...NECHES... AND PALESTINE. PEA-SIZED HAIL...VERY HEAVY RAINFALL...AND FREQUENT LIGHTNING CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS. DUNN
Local storm report, Apr 25, 8:12 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
812 PM CDT TUE APR 25 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 12 W MARLIN 31.31N 97.10W
04/25/2006 E1.00 INCH FALLS TX AMATEUR RADIO
REPORTED IN MOOREVILLE COMMUNITYSpecial weather statement, Apr 25, 8:23 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 823 PM CDT TUE APR 25 2006 TXZ161-175-260200- LIMESTONE-ROBERTSON- 823 PM CDT TUE APR 25 2006 ...SIGNIFICANT WEATHER UPDATE... AT 823 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM NEAR MARLIN...MOVING EAST AT 40 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BREMOND AND GROESBECK. THIS STORM HAS HAD A HISTORY OF PRODUCING LARGE DAMAGING HAIL...VERY HEAVY RAINFALL...AND FREQUENT LIGHTNING. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING WILL BE NEEDED. DUNN
Local storm report, Apr 25, 8:28 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
828 PM CDT TUE APR 25 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL MARLIN 31.31N 96.89W
04/25/2006 E1.75 INCH FALLS TX AMATEUR RADIOSpecial weather statement, Apr 25, 8:29 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 829 PM CDT TUE APR 25 2006 TXZ135-148-260230- ANDERSON-HENDERSON- 829 PM CDT TUE APR 25 2006 ...SIGNIFICANT WEATHER UPDATE... AT 829 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES SOUTH OF ATHENS...MOVING EAST AT 45 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BERRYVILLE...CAYUGA...COFFEE CITY...ELKHART...NECHES...AND PALESTINE. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND PEA-SIZED HAIL CAN BE EXPECTED FROM THIS STORM. DUNN
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:15 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 30 min |
| Apr 25, 7:46 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 44 min |
| Apr 25, 7:59 PM CDT | Severe Thunderstorm Warning | FWD | Falls | 76 min |
| Apr 25, 8:54 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 36 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.